# SDR CALA2024080100338

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 77,288 hours, 33,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A7867
- Condition: Faulty
- Location: R1 Door
- Part time: 724,208 hours, 711,394 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 8771606 SLIDE 1R DIDNT DEPLOYED AS INTENTED AFTER ACCIDENTAL ACTIVATION SLIDE REMOVED AND REPLACED AS CORRECTED IN LOG PAGE 8771606 NOW SLIDE IS IN NORMAL CONFIGURATION OK FOR SVC.REMOVED AND REPLACED SLIDE PACK ASSY PER AMM 25-62-44/401 OPS. CKS GOOD. ACFT OK FOR SERVICE ALL RESTORED TO NORMAL CONFIG PARTS USED: 31-2561-9-0014,QTY :1 PARTS USED: 31-2561-9-0014,QTY :1ROTABLE PARTS CHANGE WAS INDICATED - TT # 1512462 SN OFF 7867 SLIDE, ASSY, EV OFF 31-2561-9-0014 7867 ON 31-2561-9-0014 7189
